Hi there! I stopped taking birth control about two weeks ago now. I had been on that particular pill for ~1.5 years. My boyfriend and I have not had sexual intercourse for 2 months or so.
Just a quick question. My breasts have been feeling pretty sore...particularly my nipples and they randomly become erect. Just wondering if this is normal! Thanks for any info you can give me.
Posts: 25 | From: Canada | Registered: Aug 2010
| IP: Logged |
Breast tenderness can be caused by a number of things including hormonal fluctuations. The hormonal change caused by coming off the pill could be a cause, but it could also just be caused by the natural hormones of your menstrual cycle. Breasts also get quite tender when they're growing.
If the tenderness persists or is causing you a lot of discomfort you should definitely talk to your doctor about finding a fix for it.
Posts: 465 | From: Canberra, ACT, Australia | Registered: Jan 2001
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.